MathSciNet Relay Station
MathSciNet bibliographic data
MR1172896 60B12 (46N30 60B11)
Jurek, Zbigniew J.; Schreiber, Bertram M. Fourier transforms of measures from the classes $\scr U_\beta,\; -2<\beta\leq -1$. J. Multivariate Anal. 41 (1992), no. 2, 194–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement